I experienced this back in May 09, and went into liver toxicity, my doctor took my off my imuran, and my liver function improved in the hospital almost immediately. He had intentionally kept me off any immune suppresent since them, and not even tylenol. Now my liver enzymes are very high again, creeping up to almost 4 times what they should be. Does anyone else have this issue, and is it a Lupus issue? Any input is so appreciated. I am really going through a tough time right now. Thank you , Mary
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...